| Catalog Number |
966683 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that when cementing patella, the tip on the clamp which rests on the articular surface of patella kept slipping, making it difficult to add adequate pressure.Rubber ring looks worn.
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary the device associated with this report was not returned for evaluation.The investigation could not verify or identify any product contribution to the reported event with the information provided as the reported device was not returned for evaluation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.